Alert archive / North Carolina / Areal Flood Warnings in 2011

Areal Flood Warning 21, NWS Wilmington, NC

August 27, 2011New Hanover County, Pender County, North Carolina

NWS Wilmington, NC issued this areal flood warning at Aug 27, 2011, 10:22 AM EDT for New Hanover County, Pender County, North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2011, 10:22 AM EDT (14:22 UTC)
Expired
Aug 27, 2011, 1:15 PM EDT
In force
3 hr
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Flood severity
None

Counties New Hanover County, NC, Pender County, NC

The radar

The Wilmington radar (KLTX), 64 km from the middle of the area, began a volume at 14:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 2.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2011-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 58 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2011-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -266 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
58 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
972 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-266 m²/s²
0-3 km storm-relative helicity
-35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

094 
WGUS42 KILM 271422
FLWILM

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
1022 AM EDT SAT AUG 27 2011

NCC129-141-271715-
/O.NEW.KILM.FA.W.0021.110827T1422Z-110827T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PENDER NC-NEW HANOVER NC-
1022 AM EDT SAT AUG 27 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A

* FLOOD WARNING FOR...
  NEW HANOVER COUNTY IN SOUTHEAST NORTH CAROLINA
  PENDER COUNTY IN SOUTHEAST NORTH CAROLINA

* UNTIL 115 PM EDT

* AT 1019 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
SHOW AREAS OF MODERATE TO OCCASIONALLY HEAVY RAIN MOVING ACROSS 
PENDER AND NEW HANOVER COUNTIES. RADAR ESTIMATES THAT FIVE TO SEVEN 
INCHES OF RAIN HAS FALLEN IN THESE AREAS DURING THE PAST 24 HOURS. 
AN ADDITIONAL INCH OF RAIN IS POSSIBLE OVER THE NEXT COUPLE OF HOURS 
AS THE LAST RAINBANDS FROM HURRICANE IRENE MOVE ACROSS. THE FLOODING 
THREAT WILL REMAIN HIGH THROUGH MIDDAY.

THIS INCLUDES THE FOLLOWING CREEKS AND DRAINAGES...
ROCKFISH CREEK...NORTHEAST CAPE FEAR RIVER...DOCTORS CREEK...BULL
BRANCH...MILL POND...MILL CREEK...SAWYER CREEK...WASHINGTON CREEK...
MOORES CREEK...WILDCAT CREEK...LEWIS CREEK...CAME BRANCH...BULLTAIL
CREEK...LONG CREEK...BEE BRANCH...WHITE OAK BRANCH...HOLLY SHELTER
CREEK...DRY BRANCH...CYPRESS CREEK...BIG RATTLESNAKE CREEK...BURGAW
CREEK...TAYLOR BRANCH...BLACK RIVER...RED BANK BRANCH...COLVINS
CREEK...JONES CREEK...MILL BRANCH...RILEYS CREEK...BIG BRANCH...
COUNTY LINE BRANCH...DEER VALLEY BRANCH...LYON SWAMP CANAL...ONSLOW
BAY...MERRICKS CREEK...COLLY CREEK...OLD MILL CREEK...TRUMPETER
SWAMP...TURKEY CREEK...HARRISONS CREEK...OLD TOPSAIL CREEK...CAPE
FEAR RIVER...ISLAND CREEK...PRINCE GEORGE CREEK...FUTCH CREEK...NESS
CREEK...SMITH CREEK...BARNARDS CREEK AND WHISKEY CREEK.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
FLOODING IS EXPECTED TO BECOME A PROBLEM IN THE WARNED AREA...
ESPECIALLY AT POOR DRAINAGE LOCATIONS ALONG DRAINAGE DITCHES...SMALL
CREEKS...AND LOW SPOTS ALONG ROADWAYS AND FIELDS. FLOODING MAY
PERSIST WELL AFTER THE RAINFALL COMES TO AND END. PEOPLE IN OR NEAR
LOCATIONS SUSECPTIBLE TO FLOODING SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. YOUR CAR MAY STALL AND YOU MAY BECOME STRANDED. FIND
ALTERNATE ROUTES. AVOID FLOODED AREAS...TURN AROUND...DONT DROWN.

&&

PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE IN
WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN YOU CAN DO SO
SAFELY.

LAT...LON 3438 7759 3425 7776 3416 7783 3405 7787
      3400 7792 3426 7795 3433 7802 3440 7823
      3442 7823 3446 7818 3449 7824 3456 7825
      3473 7811 3473 7768 3448 7757 3444 7754

$$

15
1 follow-up statement
791 
WGUS82 KILM 271603
FLSILM

FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1203 PM EDT SAT AUG 27 2011

NCC129-141-271715-
/O.CON.KILM.FA.W.0021.000000T0000Z-110827T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PENDER NC-NEW HANOVER NC-
1203 PM EDT SAT AUG 27 2011

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM EDT FOR NEW
HANOVER AND PENDER COUNTIES...

AT 1201 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
SHOW HEAVY RAIN MOVING ACROSS PARTS OF THE AREA. MOST OF THE HEAVY 
RAIN HAS SHIFTED TO PENDER COUNTY...WHERE ANOTHER INCH OF RAIN COULD 
FALL BEFORE COMING TO AN END LATER THIS AFTERNOON. ELSEWHERE...LIGHT 
RAIN COULD AGGRAVATE THE FLOODING SITUATION. 

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
FLOODING IS EXPECTED TO BECOME A PROBLEM IN THE WARNED AREA...
ESPECIALLY AT POOR DRAINAGE LOCATIONS ALONG DRAINAGE DITCHES...SMALL
CREEKS...AND LOW SPOTS ALONG ROADWAYS AND FIELDS. FLOODING MAY
PERSIST WELL AFTER THE RAINFALL COMES TO AND END. PEOPLE IN OR NEAR
LOCATIONS SUSECPTIBLE TO FLOODING SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
FLOODING IS EXPECTED TO BECOME A PROBLEM IN THE WARNED AREA...
ESPECIALLY AT POOR DRAINAGE LOCATIONS NEAR DRAINAGE DITCHES...SMALL
CREEKS...AND LOW SPOTS ALONG ROADWAYS AND FIELDS. FLOODING MAY
PERSIST WELL AFTER THE RAINFALL COMES TO AND END. PEOPLE IN OR NEAR
LOCATIONS SUSECPTIBLE TO FLOODING SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY. DO NOT DRIVE INTO FLOODED AREAS SINCE YOUR VEHICLE MAY
STALL AND YOU MAY BECOME STRANDED. FIND AN ALTERNATE ROUTE...TURN
AROUND...DONT DROWN.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. YOUR CAR MAY STALL AND YOU MAY BECOME STRANDED. FIND
ALTERNATE ROUTES. AVOID FLOODED AREAS...TURN AROUND...DONT DROWN.

&&

PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE IN
WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN YOU CAN DO SO
SAFELY.

LAT...LON 3438 7759 3425 7776 3416 7783 3405 7787
      3400 7792 3426 7795 3433 7802 3440 7823
      3442 7823 3446 7818 3449 7824 3456 7825
      3473 7811 3473 7768 3448 7757 3444 7754

$$

15

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this areal flood warning went out at Aug 27, 7:15 AM EDT, 3 hours 7 minutes earlier.

Area forecast discussion, Aug 27, 7:15 AM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
715 AM EDT SAT AUG 27 2011

.SYNOPSIS...
HURRICANE IRENE WILL PASS ABOUT 125 MILES EAST OF CAPE FEAR
OVERNIGHT INTO EARLY SATURDAY. REFER TO THE LATEST BULLETINS
ISSUED BY THE NATIONAL HURRICANE CENTER FOR SPECIFIC DETAILS
REGARDING TRACK AND INTENSITY OF HURRICANE IRENE. IRENE WILL HAVE
MAJOR IMPACTS ACROSS THE COASTAL WATERS AS WELL AS PORTIONS OF THE
EASTERN CAROLINAS. A POSSIBILITY EXISTS FOR ISOLATED TORNADOES
ACROSS COASTAL NORTH CAROLINA. IRENE IS EXPECTED TO MOVE NORTH OF
THE AREA SATURDAY AFTERNOON. A COLD FRONT WILL MOVE OFFSHORE ON
MONDAY...FOLLOWED BY HIGH PRESSURE THROUGH THE END OF NEXT
WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 2:45 AM SATURDAY...NEAR TERM FORECAST CONTINUES TO BE
ENTIRELY DEPENDENT UPON OFFICIAL FORECAST TRACK OF HURRICANE
IRENE. IRENE IS NOW APPROXIMATELY 120 NM SE OF CAPE FEAR AND
APPEARS TO BE TRACKING TO THE NORTHEAST TOWARDS THE OUTER BANKS.
WINDS INLAND OVER THE CAPE FEAR REGION ARE REACHING THE TROPICAL
STORM FORCE RANGE ONLY IN THE VIGOROUS RAIN BANDS THAT MOVE
ASHORE. COASTAL SITES ARE SEEING WINDS MORE CONSISTENTLY IN THE
TROPICAL STORM FORCE RANGE. OTHERWISE WE ARE SEEING WINDS MAINLY
IN THE 20 TO 30 KT RANGE WITH GUSTS TO AROUND TROPICAL STORM
FORCE. WIDESPREAD MODERATE RAIN WITH EMBEDDED HEAVIER
PRECIPITATION IS OCCURRING ALMOST CWA-WIDE EXCEPT FOR OUR FAR
WESTERN FRINGES. VERY LITTLE THUNDER IS EVIDENT...ALTHOUGH THE ODD
TORNADO REMAINS A THREAT. FOR INFORMATION ON WINDS ASSOCIATED WITH
IRENE...SEE LATEST WARNINGS AND ADVISORIES.

HAVE BASED PRECIPITATION SHIELD ON LATEST GFS AS MODIFIED BY THE
OFFICIAL FORECAST TRACK. EXPECT PRECIPITATION SHIELD TO LIFT TO
THE NE WITH THE HURRICANE LATER THIS MORNING AND INTO THE
AFTERNOON...GRADUALLY CLEARING THE CWA TONIGHT. RAINFALL TOTALS
WILL VARY WIDELY...FROM NEAR ZERO OVER OUR FAR WESTERN FRINGES TO
AN ADDITIONAL 3 TO 5 INCHES IN THE CAPE FEAR REGION. FLOODING
REMAINS A THREAT OVER AREAS SEEING HEAVIEST RAINFALL SO WILL
ALLOW PRESENT FLOOD WATCH TO RIDE THROUGH THIS AFTERNOON.

HAVE GONE WITH GUIDANCE CONSENSUS FOR TEMPERATURES AS NUMBERS WERE
ALL VERY CLOSE. THIS WILL GIVE US LOWEST DAYTIME TEMPERATURES IN
THE CAPE FEAR REGION WHERE THE HURRICANE WILL LINGER THE LONGEST
AND WARMEST TEMPERATURES TO THE WEST AND SOUTH. HIGHS WILL RANGE
FROM THE LOWER TO MID 80S OVER PENDER AND NEW HANOVER COUNTIES TO
LOWER 90S FAR WEST. LOWS A FEW DEGREES EITHER SIDE OF 70.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 2:45 AM SATURDAY...HURRICANE IRENE WILL HAVE SHIFTED TO THE
NORTHEAST BY THIS TIME AND SUBSIDENCE WILL KEEP ANY CONVECTION TO
A MINIMUM ON SUNDAY. WITH ABUNDANT MOISTURE AND HEATING WILL
INCLUDE SCATTERED THUNDERSTORMS FOR INLAND AREAS ON TUESDAYS. FOR
TEMPERATURES...WITH WEST WINDS ON SUNDAY MAXIMUM TEMPERATURES WILL
RISE INTO THE LOWER TO MIDDLE 90S. MAXIMUM TEMPERATURES ON MONDAY
WILL BE LOWER 90S WITH A SOUTHWEST WINDS. CURRENTLY THE MODELS ARE
FORECASTING DEWPOINTS IN THE LOWER TO MIDDLE 60S BUT WITH ABUNDANT
RAINFALL EXPECT DEWPOINTS IN THE BOUNDARY LAYER TO BE HIGHER SO
WOULD NOT BE SURPRISED IF THE VALUES WILL INCREASE INTO THE UPPER
60S ON NEXT MODEL RAINS.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 3 AM SATURDAY...HIGH PRESSURE WILL RIDGE IN FROM NEW ENGLAND
THROUGH THE ENTIRE PERIOD. TEMPERATURES WILL BE CLOSE TO NORMAL WITH
HIGHS IN THE MID TO UPPER 80S AND LOWS IN THE MID TO UPPER 60S. WITH
HIGH PRESSURE ESTABLISHED CHANCE OF PRECIPITATION WILL BE VERY LIMITED.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
AS OF 12Z...IRENE MAKING LANDFALL JUST EAST OF MOREHEAD CITY.
GRADIENT WILL REMAIN STRONG THROUGH THE MORNING HOURS...WITH
NORTHWEST WINDS FREQUENTLY GUSTING OVER 50 KTS AT ILM...LESSER
AMOUNTS AT THE MYRTLES AND INLAND TERMINALS. CEILINGS WILL BOUNCE
AROUND...BUT WILL BE PREDOMINATELY MVFR. WINDS WILL SLOWLY DIMINISH
THIS AFTERNOON AS IRENE WEAKENS A BIT AND MOVES SLOWLY NORTHWARD.
TONIGHT...WINDS WILL FINALLY DROP BELOW 20 KTS...BUT ILM COULD STILL
EXPERIENCE GUSTS TO 25 KTS. VFR CONDITIONS ARE EXPECTED AROUND 00Z.

EXTENDED OUTLOOK...VFR SUNDAY AND CONTINUE THROUGH THE EXTENDED.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 2:45 AM SATURDAY...EXTREMELY DANGEROUS MARINE CONDITIONS WILL
CONTINUE OVER THE COASTAL WATERS FOR MUCH OF THE NEAR TERM.
FORECAST CONTINUES TO BE ENTIRELY DEPENDENT UPON OFFICIAL FORECAST
TRACK OF HURRICANE IRENE. IRENE IS NOW APPROXIMATELY 120 NM SE OF
CAPE FEAR AND APPEARS TO BE TRACKING TO THE NORTHEAST TOWARDS THE
OUTER BANKS. LATEST COASTAL AND BUOY OBS SHOW SEAS RANGING FROM 14
FT AT 41110 TO 18 FT AT 41013. THESE SAME OBS SHOW WINDS MAINLY IN
THE TROPICAL STORM FORCE RANGE.

ALTHOUGH CONDITIONS WILL REMAIN DANGEROUS FOR MUCH OF THE
PERIOD...EXPECT CONDITIONS TO GRADUALLY IMPROVE STARTING LATER
THIS MORNING AS THE STORM LIFTS TO THE NE. CONDITIONS SHOULD HAVE
IMPROVED ENOUGH BY DAYBREAK SUNDAY SO THAT NOT EVEN A SMALL CRAFT
ADVISORY WILL BE NECESSARY. SEE LATEST WARNINGS AND ADVISORIES FOR
THE LATEST ON HURRICANE IRENE.

SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
AS OF 2:45 AM SATURDAY...SEAS WILL BE SETTLING WITH THE OFFSHORE
FLOW AS HURRICANE IRENE HAS MOVED WELL NORTH OF THE COASTAL
WATERS. A WEAK TROUGH IN THE WAKE OF THE STORM WILL CAUSE THE
WINDS TO BACK FROM THE WEST TO SOUTHWEST LATE SUNDAY...BEFORE
BECOMING NORTHEAST ON TUESDAY. WITH THE WEAK PRESSURE GRADIENT
WINDS SPEEDS ARE EXPECTED TO LESS THAN 15 KNOTS.

LONG TERM /SUNDAY THROUGH TUESDAY/...
AS OF 3 PM SATURDAY...AS HIGH PRESSURE RIDGES IN FROM NEW
ENGLAND...WINDS WILL BE FROM THE NORTHEAST AROUND 10 KNOTS. SEAS ARE
EXPECTED TO RANGE BETWEEN 2 AND 3 FEET.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR SCZ053>056.

     TROPICAL STORM WARNING FOR SCZ053>056.

NC...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR NCZ096-099-
     105>110.

     TROPICAL STORM WARNING FOR NCZ096-099.

     HURRICANE WARNING FOR NCZ105>110.

MARINE...TROPICAL STORM WARNING FOR AMZ254-256.

     HURRICANE WARNING FOR AMZ250-252.

&&

SYNOPSIS...REK
NEAR TERM...REK
SHORT TERM...DRH
LONG TERM...DRH
AVIATION...43
Hazardous weather outlook, Aug 27, 5:11 AM EDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
511 AM EDT SAT AUG 27 2011

AMZ250-252-280915-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
511 AM EDT SAT AUG 27 2011

...HURRICANE WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HURRICANE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HURRICANE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ105-107-109-280915-
INLAND PENDER-INLAND NEW HANOVER-INLAND BRUNSWICK-
511 AM EDT SAT AUG 27 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
...HURRICANE WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   HURRICANE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HURRICANE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ096-099-SCZ053-055-280915-
BLADEN-COLUMBUS-INLAND HORRY-INLAND GEORGETOWN-
511 AM EDT SAT AUG 27 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-SCZ017-023-024-032-033-039-280915-
ROBESON-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-
511 AM EDT SAT AUG 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ106-108-110-280915-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-
511 AM EDT SAT AUG 27 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
...HURRICANE WARNING IN EFFECT...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   HURRICANE WARNING.
   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HURRICANE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ054-056-280915-
COASTAL HORRY-COASTAL GEORGETOWN-
511 AM EDT SAT AUG 27 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
...TROPICAL STORM WARNING IN EFFECT...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   TROPICAL STORM WARNING.
   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ254-256-280915-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
511 AM EDT SAT AUG 27 2011

...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 8:49 PM EDTSpecial Weather StatementILMBrunswick, New Hanover56 min
Aug 26, 9:37 PM EDTAreal Flood WarningILMBrunswick, New Hanover3 hr
Aug 26, 10:42 PM EDTSpecial Weather StatementILMBrunswick, Columbus, New Hanover, Pender78 min
Aug 27, 12:04 AM EDTAreal Flood WarningILMBrunswick, Columbus, New Hanover, Pender4 hr
Aug 27, 3:44 AM EDTAreal Flood WarningILMBrunswick, New Hanover, Pender4 hr
Aug 27, 7:22 AM EDTAreal Flood WarningILMBrunswick, New Hanover, Pender3 hr
Aug 27, 10:24 AM EDTRiver Flood WarningILMPender3 days
Aug 27, 1:21 PM EDTAreal Flood WarningILMPender112 min

Nearby

Areal Flood Warnings in North Carolina, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.